Worst Flare Up In Months

I'm having one of the worst fibro flare ups than I've had in months. Every joint feels pulled out of place. Every muscle feels cramped and sore. Dizzy spell after dizzy spell. And I'm so tired. Not to mention heightened sensitivity to cold air. I had been feeling the usual degree of fibro over the weekend that I tend to feel when my stress level gets higher than usual, but this is way beyond that.

I wonder if this excessive flare up was triggered by Trazodone. I hadn't used it in months but because I'd been feeling the fibro I knew that I needed sleep but I had insomnia so bad last night that I decided to take a small dose.

Of course it may be from bowling for the first time in decades. I didn't feel like I overexerted myself that bad.
alwaysuphill alwaysuphill
36-40, F
4 Responses Dec 4, 2012

It sure doesn't take much to over do it. I have to keep an eye on my wife so she doesn't try to do to much, especially when one of her girlfriends tries to take her out shopping with them I know she'll be down for a couple of days after it.

I hope you at least enjoyed the bowling even though you hurt now.

If your gonna hurt at least enjoy the reason it got you there.

hi does any one know how to get rid ov these dizzy foggy headaches? ive tried all sorts n no improvement if its not 1 pain its another. wot i wud give for pain free day this isnt living its just exsisting. i wud like to wish everyone a happy painfree christmas n happy new year

hi its not tablets its over doing it plus this cold weather. ive been in bed all weekend in chronic pain keepin warm has eased it a bit. dont overdo it n gentle massage with oils mite help

<p>Sorry about your flare up . . . I had it too over the weekend . . . went to see doc first thing this morning . . . anywho . . . I can tell you it wasn't the Trazodone . . . it was definitely the bowling . . . as you know as a sufferer . . . more times then not do you realize when and whether or not you over extended yourself . . . take care fellow sufferer and I hope you feel better soon . . .</p>